# SDR 2008UALA05662

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SHEAR TIE CORRODED BETWEEN FRAME 69 & 70.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED NEW SHEAR TIE.  INSTALLED SHEAR PLATE.
